# SDR SWAA2024041876487

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 22,026 hours, 11,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE PACK COVER FWD GIRT BAR STOW CLIP AFT RIVIT HOLE HAS A SCREW AND NUT INSTALLED AND REQUIRES A RIVIT.<[01] 01 - REPAIRED PER [AMM 25-66-01-801-NG (DOOR-MOUNTED ESCAPE SYSTEM - REPAIR - PERMANENT)];[02] SECONDARY REFERENCE SRM 51-40-12 FOR HARDWARE INSTALLATION.
